# SDR DXTA2024010410517

- Difficulty date: January 4, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 4,912 hours, 3,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 00596B
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS TEST FAILED. CREW ATTEMPTED RECHARGE PROCEDURE TWO TIMES FOR 30 MINUTES AND PATH LIGHTING UNDER SEAT 10 AS WELL AS THE TWO RED LOWER MAIN ENTRY DOOR FAILED TO ILLUMINATE. MX SUSPECTS #1 BATTERY PACK FAILURE. VERIFIED DISCREPANCY. PERFORMED TC-FLT-33-1001 AND OPS CHECKS FAILED. CONFIRMED #1 BATTERY PACK WONT HOLD CHARGE. REMOVED BATTERY PACK UC019 AND INSTALLED A REPAIRED BATTERY PACK IAW AMM 33-50-06. PERFORMED BATTERY TOP CHARGE AND ALL OPS CHECKS GOOD. NO FURTHER DISCREPANCIES NOTED.
